Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Lanzap tablets, food pipe cancer, gas and stomach troubles, side effect of medication ?

I have been regularly taking one Lan-30 / Lanzap tablet twice daily before meals since last 12 years year (2000).on advice of Doctor of Tata Memorial Hospital, Bombay/ Mumbaai. I was operated in stomach for suspected cancer in food pipe on 31 st. December, 1988 I have now developed some stomach trouble and more of gas trouble.. Local Doctors say it might be the side effect of the prolonged use of this medicine. Is it true? If I have to stop taking this, what next I have to do? Attempt for leaving this abruptly has, in past created difficulties. Please advise.
Asked On : Tue, 10 Apr 2012
Answers:  1 Views:  743
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
you have been operated for suspected cancer of stomach. Food pipe means the part which passes food till stomach. What problem you had and which part was operated and extend of surgery and histo pathological examination report are important. You say you were operated in the year 1988. Almost we can exclude that it is not cancer. As per your statement you did not have any problem regarding surgery in the follow up.
You were given LAN-30 for hyper acidity to reduce intra-gastric Ph. 12 yrs back.What made you to take the medication continuously is not known. Consult your dr regarding the stoppage of medicines and ascertain what is the cause for your stomach trouble and gas problem. Get your past records and clear yourself regarding the surgry by going thr'o the result of HPE.
Best wishes
Answered: Tue, 9 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor